# SDR CHIA201904298889

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N188CH
- Make and model: Boeing 1072
- Aircraft serial: 107
- Aircraft time: 74,517 hours
- System (JASC): 2700 · Flight Control System
- Part: Bolt
- Part number: NAS464842
- Condition: Broken
- Location: Fwd Rotor
- Part time: 1,352 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL RIGID LINK AFT BOLT ON FORWARD HEAD WAS MAKING WEAR DUST/GREASE FROM THE BOLT HEAD. PROCEEDED TO REMOVE THE BOLT, AND WHEN THE TECHNICIAN STARTED TO LOOSEN THE BOLT, THE HEAD SNAPPED OFF. REMOVED THE REST OF THE REMAINING HARDWARE AND REPLACED WITH NEW HARDWARE.
